# SDR AWXA200501330

- Difficulty date: November 2, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 61,063 hours, 23,345 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - EEL - DURING OVERNIGHT INSPECTION FOUND ROW 8 FORWARD EMERGENCY PATHWAY LIGHT INOPERATIVE.  MAINTENANCE FOUND WIRE BROKEN AT SPLICE.  INSTALLED NEW SPLICE AT ROW 8 AND OPERATIONAL CHECKS WERE GOOD.
